# SDR VNAA2014041900015

- Difficulty date: April 19, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 24,575 hours, 24,617 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGENCY LIGHTS ALONG ROW 1D TORN OFF AND INOPERATIVE.   MAINTENANCE INSPECTED AND REPLACED CONNECTORS P24LY AND J25LY THAT WERE FOUND TO BE RIPPED FROM AIRFRAME WIRING AND PERFORMED CHECKS. MAINTENANCE ALSO FOUND EMERGENCY FLOOR LIGHTING STRIP INOPERATIVE FROM ROW 2-4,  R & R FEEDER CABLE AND PERFORMED CHECKS.  WORK ACCOMPLISHED IAW AMM.  ACFT RELEASED FOR SERVICE.
